Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I have ovarian cyst,after my cycle i feel anxious,backache and chest pain. Are these symptoms related ?

Hi guys, I have been diagnosed with endometriosis and had an IUD put in in August and everything was going good until I developed ovarian cysts , so I was put on a birth control pill as well as having the iud. I just finished my first 3 week cycle on saturday and today I have suddenly been feeling anxious and emotional, and have pain in my upper/middle back and down the middle of my chest kind of where the bone is to the sternum, and when drinking water I noticed that it hurt in my chest. Do any of you know whether this is related to all the ongoing issues or if I am perhaps just stressing out about my school work or something else? Thanks so much!
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
welcome to healthcare magic. do not worry. just relax . you are probably having gastritis due to the birth control pills. it is a common side effect. you can take mucane gel/digene syrup two spoons three times a day. also take tab pantocid-d 40mg once a day (preferably empty stomach in the morning). just relax deep breath. you will need to take these medications for a cuple of days. if however your symptoms do not improve or they worsen by the next 24 hours then you should go see your doctor.
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor